# SDR AWXA200100497

- Difficulty date: September 7, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,060 hours, 47,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C19 CK - FLOORBEAM AT BS 987 TOP SURFACE HAS CORROSION BETWEEN LBL 30 AND RBL 12. MAINTENANCE REMOVED PREVIOUS BEAM CAP REPAIR, FABRICATED NEW BEAM CAP AND INSTALLED IAW B737 SRM 53-10-9, FIG 2, PG 7.
